Can Testosterone Help You Lose Weight?There are currently 5 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Results 1 to 7 of 7. Testosterone replacement therapy TRT and weight gain. I'm 5'8 and started at around lbs. I'm not the smallest guy i have a good amount of fat on me.
Can Female Testosterone Supplements Cause Weight Gain? | jmhw.info
There are currently 1 users browsing this thread. Automatic Translations Powered by Yandex: Weight gain on Testosterone. Weight gain on Testosterone Have not posted in a while. Just to update, within the last month, my endo switched me off of Clomid and onto injections. I am doing Test Cypionate mg weekly intramuscular, no labs scheduled for a while so not sure the impact on my levels. I was testing around on the Clomid, but estriadiol was a little high and I was not really noticing any benefit.
My endo is a slow and steady guy. OK, I can live with that. I may be experiencing more night time erections and some small improvement in erection quality in general. Not much else so far. I had been experiencing a hard time losing weight on the Clomid, but have gained nearly 10 lbs in the past month since starting injections, seriously not the direction I need to go. I have searched and seen several threads where Nelson has said that some men experience weight gain initially.
There has been no change in dietary habilts. Generally low-carb with an occasional stumble, but no different than the past two years. As much as I would like to think it is muscle, I'm not delusional. I am looking for confirmation that this is indeed a possible temporary side effect and water weight gain and for some idea when it might begin to turn around.
Last edited by Nelson Vergel; at John How is your blood pressure? Do you think you are holding water? What is the dose of T you are using? I have been taking Lisinopril for a while now and my bp was a little elevated on my last regular Dr visit last week, but bottom number still in the 80's, but had been in the 70's since going on medication.
I am doing Test Cypionate mg weekly intramuscular. No labs scheduled until just before my next visit in August. I am sure that does not meet with your approval, but I'm a patient guy. Been dealing with this for many years already so a few weeks is no biggie.
I don't know if I am holding water, I get swelling in my hands on occasion anyway and with warmer weather here not all that unusual. Water retention can be a sign of elevated estrogen levels. Do you have any other symptoms of elevated Estrogen? Check out the stickies in the forums to learn more about estrogen management I have a paper in the stickies on just this subject. One of the reasons the Endo switched me off Clomid is he said that often it raised Estrogen as well as Test. He is not against AI's but very conservative.
No idea what my E levels are since switching to injections and won't know until August. It would not surprise me if they stay up and will need to be dealt with. I will re-visit the stickies, thanks. I have had the same issues with weight. Numbers look great including E2 number, diet good, exercise on regular basis including cardio, but still not dropping any weight and still quite a bit of belly fat.
This is while on injections. When I was on gel I followed same exercise routine, diet, etc Not sure why this but I do see others on injections experiencing same thing. I am thinking it may have something to do with higher DHT levels that gels seem to provide? Hang in there John. I have searched a lot for studies that explain why water retention is so much more common in some men than others when starting testosterone replacement.
They speculate that either GH or testosterone may affect water balance increasing water outside the cells or extracellular water by an effect on kidney tubules. Also, some bodybuilders use diuretics once in a while to decrease water retention. I find that when I consume more carbs than I should, my water retention considerably goes up. Does anyone have an idea how I can get back to the way I was? I have been doing exactly the same everything nothing has changed.
Originally Posted by gabearroyo I too experienced weight gain. But my appetite went up to match for the first 2 months of TRT gained a good 15 pounds. I was eating like a teenager again, particularly milk I swear I could down a half gallon day. I think in my case I had been at low T so long my initial test was 61!!! I started a week and a half ago and I have gained a good 4 pounds. I've tracking my calories for months, so i know my diet hasn't change at all, and I am doing same routine as before.
I don't think is water retention or at least I haven't notice any swelling neither on fingers or my ankles. I've notice that the weight gain always comes the day after my injections. Damn, I guess I'm different. I actually lost weight. I was at and went down to But I had the bellyfat issues that came with low T and once I got on, it took a while, but the bellyfat went away. All times are GMT The time now is Translations supported by vBET 2.